# SDR USAAD98127

- Difficulty date: July 20, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N919VJ
- Make and model: Doug DC-9-31
- Aircraft serial: 48139
- System (JASC): 3350 · Emergency Lighting
- Part: Battery
- Part number: 14597101
- Condition: Discharged
- Location: Cabin
- Stage of operation: IN
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

PIT - THE FLOOR LEVEL EMERGENCY LIGHTS ROW 16 THROUGH ROW 21 AND THE CEILING EMERGENCY LIGHTS ROW 9 THROUGH ROW 12 WERE INOPERATIVE.  MAINTENANCE REPAIRED A BROKEN BUTT SPLICE FOR THE FLOOR LEVEL EMERGENCY LIGHTS AND REPLACED FLOOR LEVEL AND CEILING EMERGENCY BATTERIES.  (M)
